# SDR UIEA2017020800157

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 69,575 hours, 10,999 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 65B1186236
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE OF LT WING OUTBOARD LE LOWER SKIN PANEL AT OLES 1545.50 CORRODED.  REMOVED DAMAGED PART IAW SRM 51-40-02 REV 78. 2) FABRICATED PART IAW EI NO T2017P57M-067 REV 0.  INSTALL FABRICATED PART IAW SRM 51-40-02 REV 78 AND DWG 65B11862 ID 0002 REV F.
